# SDR AMTA200600658

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTNER HOLES FOR MOUNTING BOTTOM TCAS ANTENNA, LOCATED JUST FWD OF E/E BAY DOOR STA 450, BL 0.  REMOVED SURFACE CORROSION AROUND FASTNER HOLES IAW SRM, ORIG MAT THICKNESS .080 INCH, MAT LOSS .001 INCH, WITHIN LIMITS IAW SRM, TREATED AREA IAW SRM.  (K)
